Proceedings of the American Mathematical Society. Volume 133, Number 3, 2005
Contents of Volume 133, Number 3 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Secant varieties of Grassmann varieties M. V. Catalisano; A. V. Geramita; A. Gimigliano Proc. Amer. Math. Soc. 133 (2005), 633-642....
Сохранить в:
Главный автор: | |
---|---|
Формат: | Статья |
Язык: | English |
Опубликовано: |
American Mathematical Society
2009
|
Предметы: | |
Online-ссылка: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/681 |
Метки: |
Добавить метку
Нет меток, Требуется 1-ая метка записи!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|